# SDR HNAA2011042400092

- Difficulty date: March 16, 2011
- Submitted: April 24, 2011
- Operation: Air carrier
- Aircraft: N337EN
- Make and model: Dhav DHC8103
- Aircraft serial: 284
- Aircraft time: 40,080 hours, 47,149 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LADDER PLATE CRACKED AT RT WING STATION YW139.00.  CRACKED SECTION OF LADDER PLATE, CUT AND REMOVED AS REQUIRED.  WORK DONE IAW RD8-57-2375. EDDY CURRENT AND ULTRASONIC INSP, REQUIRED ON CUTOUT LOCATION, NO CRACKS NOTED, NO DEBOND DETECTED IAW RD 8-57-2375.
